I had a total hip replacement 1 1/2 yrs ago. I was totally out of pain for 9 months. Pain started in replaced hip area and through hip, groin and thigh many times down into calf and ankle. Times when I can't put weight on my leg. Can't sleep well, no position stays comfortable for long. Had steroid injections in spine with temporary relief. Drs. say slight disc bulge and arthritis in facet joints shouldn't cause this much pain. Going to Chiropractor now and doing slightly better, but he thinks it is the hip surgery that is compromising the nerves. Where is the way out of the chronic pain? Drs. have put me on all kinds of drugs, Lyrica, antidepressants, pain killers....no help. Sticking with Chiro for now with acupuncture and plant based injections. Still suffering.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.